Loxapine worked very well for me. Unfortunately it also isn't the right drug for me. I wish that it was going to work out but the end is near. I saw Dr. Brain today (after seeing Dr. Mind who was concerned enough to send Dr. Brain an email about me) and it's just not possible to stay on loxapine and so tonight I started coming off it. Not only am I still having oral motor movements I am also depressed now, enough to get an offer of the hospital which I decided to not take.
The oral movements just won't stop even with lowering both the dose of it and the dose of seroquel. Which means it is the loxapine causing it. This week I am taking 20 mg every other day and 10 every other day and then next week will be 10 every day just to be sure that I don't have no side effects and feel good on that. However it is very unlikely that will happen.
Since we have to know what changes the loxapine is making no other changes can be made until that it over. Which means I am facing a couple weeks of probably feeling pretty lousy.
I think that I'm going to get Dr. Mind to monitor the depression but I'm going to ask a question that came up at the end of the session with Dr. Brain and was only partly answered because we were over time and hurrying: if the hospital can expedite what I'm going through I will go to the hospital next week. This week I'm dogsitting and don't have anyone to step in for me. I'm ok for now but worried if it gets any worse. I don't want to go to the hospital but well, I've never been in the summer so might as well add to my collection? Or get better as fast as possible. This has gone on for 8 months now.
We don't know what med we'll try next. But if I fail one or two more I'll be going on clozaril which is the scary med. If I go on it for a full year I have to get blood drawn every week to be sure my WBC is ok. I only would get a week's worth of meds at a time and every week would have to have a new order until the next blood draw. And I'd have to get off Seroquel before starting it which would be ugly and has the word hospital all over it. It has potentially strong side effects but less likely to cause the things I've dealing with now. It is the med of last resort and nobody wants to see that happen but I need to be on a med that works and the trick with clozaril is that it often really works. I just don't want to be this close to having to take it.
And I am so tired....I've been sleeping 12-15 hours per day and today I had to get up for my appointments so I'm seriously tired yet not at all sleepy. Lovely.
So that's about the end of it.